CureZone   Log On   Join
Re: The worst side effect ever!!!
 

J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


Google Advertisement
Hellth Views: 3,493
Published: 13 years ago
 
This is a reply to # 1,115,829

Re: The worst side effect ever!!!


Nadinka, yes, she not only continued with the regular 6 drop daily dose, but started taking it 2 or 3 times during the day! She continued to get worse, and I was worried that Miracle-Mineral-Supplement was the thing making her more sick. (instead of believing in the "die off" theory)

But I was taking Miracle-Mineral-Supplement doses out of the same bottle, and staying well IN SPITE of her proximity and illness, so we decided she should "tough it out" and it's turning out well now. She's almost better.

Thank Heavens. (I mean, what do you tell a doctor, if you're forced to go into the emergency room in the middle of the night? "Hi Doctor, my wife can't breath so we've been feeding her pool chemicals for the last 2 months. What could possibly be wrong with her?")

John

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.547 sec, (1)